# SDR QXEA2009061800458

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 19,064 hours, 13,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - INTERMITTENT FIRE SYS FAULT STATUS MSG.  REMOVED & REPLACED FWD SMOKE DETECTOR, (FORWARD CARGO BAY) IAW CRJ AMM TASK 26-17-01-000-801-A01& TASK 26-17-01-400-801-A01, OPS CHECKED GOOD.  RETURNED TO SERVICE.
